# SDR WX0A2013111100749

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N49643
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK AND FWD GALLEY EMERGENCY LIGHTS INOPERATIVE.  R & R FWD POWER SUPPLY.  OPS CHECKED GOOD IAW AMM 33-53-00.
